# SDR ASOA2014070310823

- Difficulty date: June 18, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 31,365 hours, 28,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 349 CORRODED AT SERVICE DOOR AFT SECTION RBL 42.   BLENDED CORROSION  IAW SRM 51-21-06.  MAJOR REPAI.  REPAIRED IAW REO NR 601R-53-21-2554.
